Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2003, Volume 58, Issue 1(349), Pages 185–186 (Mi umn600)  

This article is cited in 3 scientific papers (total in 3 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Horizontal cohomology with coefficients and non-linear zero-curvature representations

S. A. Igonin

Independent University of Moscow

DOI: https://doi.org/10.4213/rm600

Full text: PDF file (235 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2003, 58:1, 180–182

Bibliographic databases:

MSC: 58H10, 35A27, 58J10
Accepted: 21.08.2002

Citation: S. A. Igonin, “Horizontal cohomology with coefficients and non-linear zero-curvature representations”, Uspekhi Mat. Nauk, 58:1(349) (2003), 185–186; Russian Math. Surveys, 58:1 (2003), 180–182

Citation in format AMSBIB
\Bibitem{Igo03}
\by S.~A.~Igonin
\paper Horizontal cohomology with coefficients and non-linear zero-curvature representations
\jour Uspekhi Mat. Nauk
\yr 2003
\vol 58
\issue 1(349)
\pages 185--186
\mathnet{http://mi.mathnet.ru/umn600}
\crossref{https://doi.org/10.4213/rm600}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1992139}
\zmath{https://zbmath.org/?q=an:1056.37081}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2003RuMaS..58..180I}
\transl
\jour Russian Math. Surveys
\yr 2003
\vol 58
\issue 1
\pages 180--182
\crossref{https://doi.org/10.1070/RM2003v058n01ABEH000600}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000183858300008}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-27944480209}


Linking options:
  • http://mi.mathnet.ru/eng/umn600
  • https://doi.org/10.4213/rm600
  • http://mi.mathnet.ru/eng/umn/v58/i1/p185

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Igonin S., “Coverings and fundamental algebras for partial differential equations”, J. Geom. Phys., 56:6 (2006), 939–998  crossref  mathscinet  zmath  adsnasa  isi  elib
    2. A.V.. Kiselev, A.O.. Krutov, “Non-Abelian Lie algebroids over jet spaces”, Journal of Nonlinear Mathematical Physics, 21:2 (2014), 188  crossref  mathscinet  isi
    3. Krasil'shchik J., “Integrability in Differential Coverings”, J. Geom. Phys., 87 (2015), 296–304  crossref  mathscinet  zmath  isi
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:251
    Full text:156
    References:25
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021